20 Best Dayquil Allergy Relief [2023]

Are you looking for the best Dayquil Allergy Relief? Based on expert reviews, we ranked them. We've listed our top-ranked picks, including the top-selling Dayquil Allergy Relief.

We Recommended:

# Preview Product
1 Kids Cold Medicine for Ages 2+, Hylands Naturals Kids Cold & Cough, Day and Night Combo Pack, Syrup... Kids Cold Medicine for Ages 2+, Hylands Naturals Kids Cold & Cough, Day and Night Combo Pack,...
2 Vicks Sinex SEVERE LiquiCaps, All-In-One Sinus Relief, Non-Drowsy, Nasal Decongestant, Maximum... Vicks Sinex SEVERE LiquiCaps, All-In-One Sinus Relief, Non-Drowsy, Nasal Decongestant, Maximum...
3 Vicks DayQuil LiquiCaps, Cough, Cold & Flu Relief, Sore Throat, Fever, & Congestion Relief, Non-... Vicks DayQuil LiquiCaps, Cough, Cold & Flu Relief, Sore Throat, Fever, & Congestion Relief, Non-...
4 ValuMeds Non-Drowsy Cold & Flu (48 Softgels) Multi-Symptom Relief for Congestion, Headache, Sore... ValuMeds Non-Drowsy Cold & Flu (48 Softgels) Multi-Symptom Relief for Congestion, Headache, Sore...
5 Advil Respiratory Allergy and Congestion Pain Relief Coated Tablets, Fever Reducer with Ibuprofen,... Advil Respiratory Allergy and Congestion Pain Relief Coated Tablets, Fever Reducer with...
6 Benadryl Ultratabs Antihistamine Allergy Relief Medicine, Diphenhydramine HCl Tablets for Relief of... Benadryl Ultratabs Antihistamine Allergy Relief Medicine, Diphenhydramine HCl Tablets for Relief...
7 Boiron Sinuscalm Sinus Relief Medicine, Tablets for Runny Nose, Congestion, Sinus Pressure,... Boiron Sinuscalm Sinus Relief Medicine, Tablets for Runny Nose, Congestion, Sinus Pressure,...
8 ALKA-SELTZER PLUS Maximum Strength PowerMax Allergy and Cough Medicine, Liquid Gels for Adults with... ALKA-SELTZER PLUS Maximum Strength PowerMax Allergy and Cough Medicine, Liquid Gels for Adults...
9 Vicks DayQuil and NyQuil SEVERE Combo, Cold & Flu Medicine, Max Strength Relief For Fever, Sore... Vicks DayQuil and NyQuil SEVERE Combo, Cold & Flu Medicine, Max Strength Relief For Fever, Sore...
10 Sinus Relief Now: The Ground-Breaking 5-Step Program for Sinus, Allergy, and Asthma Sufferers: The... Sinus Relief Now: The Ground-Breaking 5-Step Program for Sinus, Allergy, and Asthma Sufferers:...
11 Amazon Basic Care Vapor Ice Daytime and Nighttime Severe Cold and Flu, Coated Caplets, Combo Pack,... Amazon Basic Care Vapor Ice Daytime and Nighttime Severe Cold and Flu, Coated Caplets, Combo...
12 Sporadicus Sporadicus
13 The Good Doctor's Guide to Colds and Flu [Updated Edition]: How to Prevent and Treat Colds, Flu,... The Good Doctor's Guide to Colds and Flu [Updated Edition]: How to Prevent and Treat Colds, Flu,...
14 Amazon Basic Care Daytime Cold & Flu Liquid Caps; Cold Care for Daytime Cold and Flu, 48 Count Amazon Basic Care Daytime Cold & Flu Liquid Caps; Cold Care for Daytime Cold and Flu, 48 Count
15 Plantiva ColdDx - (60 Capsules) Clinically Tested Natural Ingredients That Restore Health After... Plantiva ColdDx - (60 Capsules) Clinically Tested Natural Ingredients That Restore Health After...
16 Vicks DayQuil Sinus Liquid Capsules, 24 ct, Non-Drowsy, Relieves Sinus Congestion, Sinus Pain and... Vicks DayQuil Sinus Liquid Capsules, 24 ct, Non-Drowsy, Relieves Sinus Congestion, Sinus Pain and...
17 Alka-seltzer Plus Cold & Flu, Power Max Cold and Flu Medicine, Night, For Adults with Pain Reliever,... Alka-seltzer Plus Cold & Flu, Power Max Cold and Flu Medicine, Night, For Adults with Pain...
18 GoodSense Allergy Relief Loratadine Tablets 10 mg, Antihistamine, Allergy Medicine for 24 Hour... GoodSense Allergy Relief Loratadine Tablets 10 mg, Antihistamine, Allergy Medicine for 24 Hour...
19 Allegra Children's Non-Drowsy Antihistamine Liquid 4 oz. 12-Hour Allergy Relief, 30 mg Allegra Children's Non-Drowsy Antihistamine Liquid 4 oz. 12-Hour Allergy Relief, 30 mg
20 Sambucol Cold & flu relief tablets, 60 Count Sambucol Cold & flu relief tablets, 60 Count
SaleBestseller No. 1
Kids Cold Medicine for Ages 2+, Hylands Naturals Kids Cold & Cough, Day and Night Combo Pack, Syrup...
  • RELIEF OF COLD: Naturally relieves the symptoms of the common cold including cough, runny nose, sneezing, nasal and chest congestion and sore throat...
  • EASY TO TAKE: Natural syrup to ease nasal and chest congestion, sleeplessness, runny nose, sore throat, sneezing and cough
  • 4 FL OZ OF EACH= UP TO 23 DOSES OF EACH of Hyland's 4 Kids Cold 'n Cough Day & Night Value Pack
  • SAFE AND NON-HABIT FORMING: Our gentle homeopathic formulas are made with all natural active ingredients. There are no known side-effects and will not...
SaleBestseller No. 2
Vicks Sinex SEVERE LiquiCaps, All-In-One Sinus Relief, Non-Drowsy, Nasal Decongestant, Maximum...
  • Experience fast; powerful relief from nasal congestion; sinus pressure; sinus headache; and sinus pain!
  • Best suited to treat sinus symptoms caused by the common cold; hay fever; or other upper respiratory allergies because it reduces pressure in the...
  • The powerful; non-drowsy nasal decongestant medicine and pain reliever help to provide all in one relief for your sinus symptoms!
  • HSA and FSA eligible; Check with your provider for more details
  • This product is not formulated with an antihistimine allergy medicine and is not intended to treat runny nose; itchy & watery eyes; or sneezing
Bestseller No. 3
Vicks DayQuil LiquiCaps, Cough, Cold & Flu Relief, Sore Throat, Fever, & Congestion Relief, Non-...
  • NON-DROWSY, DAYTIME RELIEF. DayQuil Cold & Flu LiquiCaps help you get your power back so you can enjoy the day
  • POWERFUL 6-SYMPTOM RELIEF. Temporarily relieves common cold & flu symptoms, including nasal congestion, cough due to minor throat and bronchial...
  • #1 PHARMACIST RECOMMENDED over-the-counter cold & cough medicine from Vicks, the world’s #1 selling cough & cold brand
  • MULTI-SYMPTOM RELIEF. DayQuil Cold & Flu contains an expectorant to help loosen phlegm (mucus) and thin bronchial secretions to make coughs more...
  • CONTAINS ACETAMINOPHEN: A pain reliever/fever reducer than can help soothe your sore throat
Bestseller No. 4
ValuMeds Non-Drowsy Cold & Flu (48 Softgels) Multi-Symptom Relief for Congestion, Headache, Sore...
  • Relieve Cold Flu Symptoms – A cough suppressant, pain reliever, and nasal decongestant, our daytime cold and flu formula can do it all.
  • Power Through the Day – This cold relief formula is non-drowsy, so you can stay focused and alert while on the go at home, work, or school.
  • Relieve Joint & Muscle Aches – Acetaminophen in our formula helps reduce fevers and headaches, while also relieving uncomfortable aches and pains.
  • Reduce Painful Sore Throat – An all-purpose medicine for your ears, nose, and throat, our cold and flu relieve fights a running nose and sneezing.
  • Use as Directed – These non-drowsy daytime softgels should always be used as directed. Please read package for more details on proper use and...
SaleBestseller No. 5
Advil Respiratory Allergy and Congestion Pain Relief Coated Tablets, Fever Reducer with Ibuprofen,...
  • One package of 50 coated tablets of Advil Allergy and Congestion Relief Tablets, Pain Reliever, Fever Reducer and Allergy Relief with Ibuprofen,...
  • 200mg ibuprofen pain medication temporarily relieves fever, minor body aches and headache
  • Phenylephrine HCl 10 mg tablets with chlorpheniramine maleate 4mg work together to deliver sinus pressure relief, nasal congestion relief, runny nose...
  • Coated Advil Allergy and Congestion tablets are easily portable, so you can have allergy relief ready whenever you need it
  • Allergy and pain medicine for adults and children 12 years of age and older
Bestseller No. 6
Benadryl Ultratabs Antihistamine Allergy Relief Medicine, Diphenhydramine HCl Tablets for Relief of...
  • 100-count bottle of Benadryl Ultratabs Antihistamine Allergy Relief Tablets with 25 mg diphenhydramine HCl for powerful allergy & cold relief in 1...
  • The small, oval shaped coated tablets with the antihistamine diphenhydramine HCl provides relief for hay fever or other upper respiratory allergy...
  • Effective & powerful multi-symptom allergy relief for unexpected allergies from an allergist recommended brand. Works when you need it most.
  • A trusted allergy brand, Benadryl Ultratabs provide powerful relief for unexpected allergies & relieves symptoms like sneezing, runny nose & itchy,...
  • Allergy medicine from a doctor recommended brand for safe & effective*** allergy relief in a small, easy-to-swallow tablet form to be used by adults &...
SaleBestseller No. 7
Boiron Sinuscalm Sinus Relief Medicine, Tablets for Runny Nose, Congestion, Sinus Pressure,...
  • Targets sinus pain with a stuffy or runny nose.
  • Non-drowsy and won't mask symptoms of a more serious condition
  • Homeopathic multi-symptom sinus Relief medicine, non-habit forming and no risk of a rebound effect
  • Slightly sweet pellets melt under the tongue without water, chewing, or swallowing pills. Pellets can also be dissolved in water for children or...
  • Available over the counter in a box of two multidose tubes for home or on the go (approximately 80 oral pellets per tube)
Bestseller No. 8
ALKA-SELTZER PLUS Maximum Strength PowerMax Allergy and Cough Medicine, Liquid Gels for Adults with...
  • New 25% smaller pill: Alka-Seltzer Plus Maximum Strength severe sinus, allergy & Cough Powermax gels have a concentrated formula to provide powerful...
  • Get the fast, effective allergy symptom relief you need, when you need it
  • Powerful, multi-symptom relief for your worst allergies, including sinus congestion, headache, sneezing, cough, sinus pressure, runny nose, and itchy,...
  • Fast relief so you can get back to your busy life
  • Use as directed.
Bestseller No. 9
Vicks DayQuil and NyQuil SEVERE Combo, Cold & Flu Medicine, Max Strength Relief For Fever, Sore...
  • POWERFUL, MAXIMUM STRENGTH 9-SYMPTOM RELIEF: Use non-drowsy DayQuil SEVERE for daytime relief and at night try NyQuil SEVERE for fast relief so you...
  • POWERFUL COLD & FLU RELIEF: DayQuil and NyQuil SEVERE temporarily relieve common cold & flu symptoms
  • NOTHING WORKS FASTER: Just one dose starts working fast to provide effective cold & flu relief
  • PROVEN RELIEF FOR YOUR WORST COLD & FLU SYMPTOMS: Life doesn’t stop when you have a cold, NyQuil and DayQuil SEVERE tackle your most bothersome cold...
  • WORLD'S #1 SELLING OTC COUGH AND COLD BRAND** Vicks has been trusted for over 125 years to relieve your worst cold & flu symptoms
Bestseller No. 10
Sinus Relief Now: The Ground-Breaking 5-Step Program for Sinus, Allergy, and Asthma Sufferers: The...
  • Amazon Kindle Edition
  • Josephson, Jordan S. (Author)
  • English (Publication Language)
  • 356 Pages - 12/05/2006 (Publication Date) - TarcherPerigee (Publisher)
Bestseller No. 11
Amazon Basic Care Vapor Ice Daytime and Nighttime Severe Cold and Flu, Coated Caplets, Combo Pack,...
  • ACTIVE INGREDIENTS: Amazon Basic Care Vapor Ice Daytime and Nighttime Severe Cold and Flu help to relieve common cold and flu symptoms, day and night;...
  • EFFECTIVE: Daytime relieves minor aches and pains, fever, nasal congestion, sinus pressure, cough and chest congestion; Nighttime relieves minor aches...
  • COMBINATION PACK: Amazon Basic Care Vapor Ice Daytime and Nighttime Severe Cold and Flu comes in a combination pack for around-the-clock maximum...
  • COATED CAPLETS: Contain pain reliever/fever reducer, cough suppressant, nasal decongestant, antihistamine, expectorant (antihistamine in nighttime...
  • MAXIMUM STRENGTH: Get day and night cold and flu relief with these max strength coated caplets. Relieve sore throat and other cold and flu symptoms...
Bestseller No. 12
Sporadicus
  • Amazon Prime Video (Video on Demand)
  • Claudio Biern Boyd (Director)
  • English (Playback Language)
  • English (Subtitle)
SaleBestseller No. 13
The Good Doctor's Guide to Colds and Flu [Updated Edition]: How to Prevent and Treat Colds, Flu,...
  • Schachter M.D., Neil (Author)
  • English (Publication Language)
  • 304 Pages - 10/05/2021 (Publication Date) - Harper Paperbacks (Publisher)
Bestseller No. 14
Amazon Basic Care Daytime Cold & Flu Liquid Caps; Cold Care for Daytime Cold and Flu, 48 Count
  • ACTIVE INGREDIENTS: This cold medicine contains acetaminophen (pain reliever/fever reducer), dextromethorphan HBr (cough suppressant) and...
  • MULTI-SYMPTOM RELIEF: This cold remedy temporarily relieves headache, fever, sore throat, minor aches and pains, nasal congestion and cough due to the...
  • PAIN RELIEVER AND FEVER REDUCER: Cold relief medicine temporarily relieves minor aches and pains, headache, fever and sore throat due to the common...
  • COUGH SUPPRESSANT: Choose the right cold remedy for your cough during cold and flu season. This product acts as a cough suppressant to temporarily...
  • NASAL DECONGESTANT: Cold and flu season often brings nasal congestion as a symptom. This cold relief medicine will help temporarily relieve this...
SaleBestseller No. 15
Plantiva ColdDx - (60 Capsules) Clinically Tested Natural Ingredients That Restore Health After...
  • NATURAL COLD SUPPLEMENT: The herbal ingredients in ColdDx can restore the feeling of health and well-being during those periodic immune challenges...
  • CLINICALLY TESTED RESULTS: ColdDx has been evaluated in a human gene expression study. It significantly decreased the effects of the immune...
  • NATURAL INGREDIENTS: ColdDx is a natural formula made from a proprietary blend of beneficial plant extracts. Every batch of raw material and product...
  • CLEAN & SUSTAINABLE - Ingredients chosen to maximize quality & sustainability; we prioritize growing areas that use no chemical pesticides or...
  • TRUSTED - Our mission is to help you live your optimal life with the most effective supplements available; we've spent decades perfecting our...
Bestseller No. 16
Vicks DayQuil Sinus Liquid Capsules, 24 ct, Non-Drowsy, Relieves Sinus Congestion, Sinus Pain and...
  • Temporarily relieves common sinus symptoms: Sinus pain, Sinus headache, Nasal Congestion, Sinus Congestion
  • Non-Drowsy Sinus & Congestion Relief to help you get through your day
  • Fast Sinus Symptom Relief
  • Daytime Sinus Symptom Relief
Bestseller No. 17
Alka-seltzer Plus Cold & Flu, Power Max Cold and Flu Medicine, Night, For Adults with Pain Reliever,...
  • 25% smaller pill: Alka-Seltzer Plus Maximum Strength cold & Flu Powermax gels have a concentrated formula to provide powerful fast relief
  • Maximum strength day time and night time relief from your worst cold & Flu symptoms
  • Day time multi-symptom relief of nasal congestion, cough, headache, body ache, sore throat, Sinus pressure and fever. Night time multi-symptom relief...
  • Fast relief so you can get back to your busy life
  • Use as directed.
SaleBestseller No. 18
GoodSense Allergy Relief Loratadine Tablets 10 mg, Antihistamine, Allergy Medicine for 24 Hour...
  • ACTIVE INGREDIENT: The active ingredient is Loratadine 10 mg, an antihistamine; compare to the active ingredient in Claritin
  • 26 HOUR ALLERGY RELIEF: One dose of GoodSense Loratadine Tablets 10 mg works for a full 24 hours to relieve your tough allergy symptoms
  • ORIGINAL PRESCRIPTION STRENGTH: Get strong symptom relief without the sleepiness, when taken as directed; this trusted allergy medicine comes in full...
  • ANTIHISTAMINE: This histamine blocker temporarily relieves symptoms due to hay fever or other upper respiratory allergies: sneezing, runny nose,...
  • NON-DROWSY: When taken as directed, this allergy medicine will help your runny nose and other common allergy symptoms without making you feel drowsy
SaleBestseller No. 19
Allegra Children's Non-Drowsy Antihistamine Liquid 4 oz. 12-Hour Allergy Relief, 30 mg
  • INCLUDES: One (1) 4-ounce bottle of Allegra Children's Non-Drowsy Antihistamine Liquid for 12-Hour Allergy Relief
  • 12-HOUR RELIEF: One dose of children's Allegra provides 12 hours of powerful relief from their worst allergy symptoms
  • BERRY FLAVOR LIQUID: This allergy medicine for children 2 years and older comes in a berry flavor and goes down smooth
  • NON-DROWSY: Formulated with active ingredient fexofenadine, a non-drowsy antihistamine
  • INDOOR & OUTDOOR ALLERGIES: Use Allegra liquid allergy medicine for indoor and outdoor allergies, including seasonal allergies and pet allergies
SaleBestseller No. 20
Sambucol Cold & flu relief tablets, 60 Count
  • Contains (1) box of (60) quick dissolve tablets of Sambucol Black Elderberry cold & Flu Relief
  • Sambucol Black Elderberry cold & Flu Relief provides fast, temporary, homeopathic Relief from cold & Flu symptoms like nasal and sinus congestion,...
  • Recommended for the whole family, Sambucol Cold and flu relief can be used by ages 4+ & works best when taken at the First Sign of cold or flu like...
  • Sambucol Black Elderberry cold & Flu Relief is suitable for vegetarians, Non drowsy, and non habit forming; it has no known drug interactions or side...

Having trouble finding a great Dayquil Allergy Relief?

This problem is well understood by us because we have gone through the entire Dayquil Allergy Relief research process ourselves, which is why we have put together a comprehensive list of the best Dayquil Allergy Reliefs available in the market today.

After hours of searching and using all the models on the market, we have found the best Dayquil Allergy Relief for 2023. See our ranking below!

How Do You Buy The Best Dayquil Allergy Relief?

Do you get stressed out thinking about shopping for a great Dayquil Allergy Relief? Do doubts keep creeping into your mind?

We understand, because we’ve already gone through the whole process of researching Dayquil Allergy Relief, which is why we have assembled a comprehensive list of the greatest Dayquil Allergy Relief available in the current market. We’ve also come up with a list of questions that you probably have yourself.

John Harvards has done the best we can with our thoughts and recommendations, but it’s still crucial that you do thorough research on your own for Dayquil Allergy Relief that you consider buying. Your questions might include the following:

  • Is it worth buying an Dayquil Allergy Relief?
  • What benefits are there with buying an Dayquil Allergy Relief?
  • What factors deserve consideration when shopping for an effective Dayquil Allergy Relief?
  • Why is it crucial to invest in any Dayquil Allergy Relief, much less the best one?
  • Which Dayquil Allergy Relief are good in the current market?
  • Where can you find information like this about Dayquil Allergy Relief?

We’re convinced that you likely have far more questions than just these regarding Dayquil Allergy Relief, and the only real way to satisfy your need for knowledge is to get information from as many reputable online sources as you possibly can.

Potential sources can include buying guides for Dayquil Allergy Relief, rating websites, word-of-mouth testimonials, online forums, and product reviews. Thorough and mindful research is crucial to making sure you get your hands on the best-possible Dayquil Allergy Relief. Make sure that you are only using trustworthy and credible websites and sources.

John Harvards provides an Dayquil Allergy Relief buying guide, and the information is totally objective and authentic. We employ both AI and big data in proofreading the collected information.

How did we create this buying guide? We did it using a custom-created selection of algorithms that lets us manifest a top-10 list of the best available Dayquil Allergy Relief currently available on the market.

This technology we use to assemble our list depends on a variety of factors, including but not limited to the following:

  1. Brand Value: Every brand of Dayquil Allergy Relief has a value all its own. Most brands offer some sort of unique selling proposition that’s supposed to bring something different to the table than their competitors.
  2. Features: What bells and whistles matter for an Dayquil Allergy Relief?
  3. Specifications: How powerful they are can be measured.
  4. Product Value: This simply is how much bang for the buck you get from your Dayquil Allergy Relief.
  5. Customer Ratings: Number ratings grade Dayquil Allergy Relief objectively.
  6. Customer Reviews: Closely related to ratings, these paragraphs give you first-hand and detailed information from real-world users about their Dayquil Allergy Relief.
  7. Product Quality: You don’t always get what you pay for with an Dayquil Allergy Relief, sometimes less, and sometimes more.
  8. Product Reliability: How sturdy and durable an Dayquil Allergy Relief is should be an indication of how long it will work out for you.

John Harvards always remembers that maintaining Dayquil Allergy Relief information to stay current is a top priority, which is why we are constantly updating our websites. Learn more about us using online sources.

If you think that anything we present here regarding Dayquil Allergy Relief is irrelevant, incorrect, misleading, or erroneous, then please let us know promptly!

Related Post:

FAQ:

Q: Does DayQuil have antihistamine?

A: While DayQuil has a number of ingredients that will help with cold and flu symptoms, it does not contain an antihistamine. Therefore, if you have seasonal allergies, DayQuil will not prevent them from occurring. It often is a good idea to combine an antihistamine, such as Zrytec (cetirizine) with DayQuil to provide all-around symptom relief.

Q: Does DayQuil have acetaminophen?

A: A: Yes, DayQuil contains 325 mg of acetaminophen per liquicap or 650 mg per liquid dose. Severe liver damage may occur if you: take more than four doses of DayQuil within 24 hours, take DayQuil with other drugs containing acetaminophen, consume three or more alcoholic drinks every day while taking DayQuil. Q: Does DayQuil contain caffeine?

Q: What is DayQuil good for?

A: While the acetaminophen component of DayQuil is effective in treating cold symptoms such as a headache and fever, a 2010 study from Wake Forest University Baptist Medical Center suggested that ibuprofen is a far superior option for both adults and children. Acetaminophen is better known by the brand name Tylenol.

Q: Does DayQuil work for You?

A: DayQuil is intended for intake in the morning to relieve your cold and flu symptoms, so it would alleviate your symptoms. Proper dosage and intake of the medication will provide treatment of the condition. You will be relieved of the symptoms of colds or flu after proper intake of DayQuil during day time.